I didn't know what topic area this should go under so please forgive me.
I was wondering if anyone else has this problem. Everytime I drink coffee my bowels move and my urine smells like coffee. Is this normal? Does anyone know why this happens.
I have been having this same problem, but I take the b12/myoden shot with the phen pills. Does anyone know if this is normal? This happens at different times of the day with a lot of gas with it. I am sorry to be so graphic.
I don't believe there is anything wrong with you if this is happening... coffee contains a high level of antioxidants which cleans out your system... I'm no doctor but when that same thing happens to me I attribute it to the antioxidants cleaning out my system. Before you give up coffee you should ask a doctor about it... it could be completely normal. A controlled amount of coffee is actually healthy for you.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.